Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Is the combination of Galantamine, Aspirin, Clonazepam, Lovastatin, Lisinopril causing any problems?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 502 Questions
I recently had my thyroid out along with many other problems and am taking the following meds. Super D3, galantamine 16mg 1 per day, asprin 81 mg. 1 per day, clonazepam .5 4 times per day, lovastain 10 mg 1 per day, lisinopril 40mg per day, levothyoxine 150 mg per day, lamotrigine 200 mg per night, doxepin 100mg per night, alendronate 70mg 1 per week: my systoms are: severe severe memory loss, equilibrium off to the point that I can not wak without holdihg on to something or falling completely on my face (much like a drunk looks) vwey slurred speach, overwhelming tiredness, can not concentrate or sometimes listen to others. Need to know if any of the combo. of meds can be causing these symptoms. Have a endocrinologist now but can not get in to see him in time for my out of country plans. Can you plrase help????????????? XXXXXXX
Posted Sun, 22 Apr 2012 in Brain and Spine
Follow-up: Is the combination of Galantamine, Aspirin, Clonazepam, Lovastatin, Lisinopril causing any problems? 8 minutes later
Need to know if combo of these meds are causing the problems listed any what can i safely drop until i get back in country
Answered by Dr. Shiva Kumar R 4 hours later
Hello and Thanks for the query

Regarding the memory loss, dysequilibrium (probably ataxia) and slurred speech are serious symptoms in you at this point of time. However i don't see any of the medicines in the list causing these symptoms in the doses prescribed. I personally feel you need evaluation for other possible causes like stroke and metabolic problems. If there is any temporal relation between the addition of a new drug or increased dose to your symptoms i advise you to stop the medicine immediately and contact your treating physician later.

If there is no change in the medicines in the recent past you can try attempting to stop clonazepam and doxepin for time being till you consult your GP.

I am sorry you are dealing with this frustrating problem. The bottom line is you need to XXXXXXX your GP as early as possible for a complete physical examination and know the cause of your symptoms.

I thank you again for submitting the query. Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor